# SDR COMA9610114

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Part number: M10628023
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED DURING LANDING.  REPLACED RELAY KO 123.
